This disconnect feels like I’m missing a body part


I have no idea what to do with myself.

I wrote in my last blog entry about feeling a disconnect between myself and my parts. It’s bad enough that I started to question whether I even have DID because I feel like I’m missing something. It’s more than things being just quiet. It’s like part of my brain is gone and there’s no connection. It’s only assurances in  my own memories of switching, co-consciousness and time loss that reminded me that what I experienced with DID is true. There’s something off and it’s freaking me out. I don’t know how to help myself or even identify what’s wrong. It’s very disconcerting and I have no idea where to look for information on what to do. I can’t even say what’s wrong because I just feel off somehow.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in DID, dissociation, dissociative identity disorder and tagged , , , , . Bookmark the permalink.

11 Responses to This disconnect feels like I’m missing a body part

  1. meredith says:

    Part of me seems to go missing after I reach a certain level of comprehension about “stuff.” I understand the feeling very well. It really does feel crazy, but to me, it always meant that I could relax and let down for a while. It’s as if “the machine has been fed… waaah-hah-haha.”

    (Being silly, but not. It’s a healthy thing)

  2. Pandora says:

    I have nothing useful to add, I’m sorry, but thinking of you and sending safe, gentle hugs xxx

  3. Freasha1964 says:

    I am sorry you feel this way, Tai. It sounds awful. What would your therapist tell you to do to handle this? If you don’t know, and this feels as bad as it sounds, you might do best to contact her.

  4. castorgirl says:

    Hi tb,

    This could be for a number of reasons – changing meds, stress levels, etc. Have you talked to your treatment team about it?

    Sending positive thoughts.
    CG

    • CimmerianInk says:

      CG, could you elaborate? How would those things affect how I’m feeling in this way? I’m just trying to figure out what’s wrong so any insight is helpful.

      • castorgirl says:

        Hi tb,

        Some medications can have the side effect of causing spaciness/disconnection (it’s one of the side effects that I’ve experienced). If you’re more stressed for any reason, or if the stress has been building up over time; then the dissociative walls can go up to try and cope with the emotions.

        It could be for any number of reasons, and the main thing is to try and work through the reason why. Stand back and try to work out when the feeling started, what was happening in your life when you felt it coming. But go gently…

        Take care,
        CG

      • CimmerianInk says:

        Good call about the meds. I will ask my therapist about it because she’s also a prescribing nurse and she may have some insight. I can’t deal with that if it’s a side effect. The weight gain is bad enough.

        I’ll tell my therapist everything that was going on when things shut off and see what she says.

        May I ask about Winnie or will it make you sad?

  5. alice says:

    thinking of u, take care
    Alice x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s